Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 65, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at May 29, 2011, 4:06 PM CDT for Gallatin County, Wabash County, White County, Illinois; Gibson County, Posey County, Indiana. It took effect at May 31, 2011, 7:00 AM CDT. It was in force for 7 days.
The area
The counties it named.
The facts
- Issued
- May 29, 2011, 4:06 PM CDT (21:06 UTC)
- In effect from
- May 31, 2011, 7:00 AM CDT
- Expired
- Jun 7, 2011, 1:02 AM CDT
- In force
- 7 days
- Issued by
- NWS Paducah, KY
- Flood severity
- Minor
Counties Gallatin County, IL, Wabash County, IL, White County, IL, Gibson County, IN, Posey County, IN
The radar
The Evansville,IN radar (KVWX), 24 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at New Harmony (NHRI3). The gauge peaked at 15.67 ft at Jun 4, 2011, 6:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03378500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
301 WGUS43 KPAH 292106 FLWPAH BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 406 PM CDT SUN MAY 29 2011 ...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...INDIANA... WABASH RIVER AT NEW HARMONY .THE WABASH RIVER AT NEW HARMONY IS EXPECTED TO GO ABOVE THE FLOOD STAGE OF 15 FEET ON TUESDAY AND SHOULD CREST AT 15.7 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-185-193-INC051-129-310106- /O.NEW.KPAH.FL.W.0065.110531T0600Z-000000T0000Z/ /NHRI3.1.ER.110531T0600Z.110604T0000Z.000000T0000Z.NO/ 406 PM CDT SUN MAY 29 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT NEW HARMONY. * FROM LATE MONDAY NIGHT UNTIL FURTHER NOTICE. * AT 3:30 PM SUNDAY THE STAGE WAS 14.5 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 15.7 FEET BY SATURDAY EVENING. * IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE ILLINOIS SIDE. $$
17 follow-up statements
188 WGUS83 KPAH 300652 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 152 AM CDT MON MAY 30 2011 ...THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT THE FOLLOWING LOCATION...AFFECTING ILLINOIS...AND INDIANA... WABASH RIVER...AT NEW HARMONY. .THE WABASH RIVER CONTINUES TO RISE AT NEW HARMONY. THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TUESDAY NIGHT AND RISE TO 15.7 FEET BY NEXT SATURDAY EVENING. FLOOD STAGE IS 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-185-193-INC051-129-311052- /O.CON.KPAH.FL.W.0065.110531T0600Z-000000T0000Z/ /NHRI3.1.ER.110531T0600Z.110604T0000Z.000000T0000Z.NO/ 152 AM CDT MON MAY 30 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * FROM LATE TONIGHT UNTIL FURTHER NOTICE * AT 1:30 AM MONDAY THE STAGE WAS 14.6 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 15.7 FEET BY SATURDAY EVENING. * IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE ILLINOIS SIDE. $$
842 WGUS83 KPAH 301409 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 909 AM CDT MON MAY 30 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS AND INDIANA...WABASH RIVER AT NEW HARMONY AFFECTING GALLATIN...WABASH...WHITE...GIBSON AND POSEY COUNTIES .DUE TO HEAVY RAINFALL OVER THE NORTH SECTION OF THE BASIN OVER THE WEEKEND...WATER LEVELS WILL RISE ALONG THE WABASH RIVER WITH MINOR FLOOD CONDITIONS FORECAST TO DEVELOP AT NEW HARMONY WITHIN THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-185-193-INC051-129-311809- /O.EXT.KPAH.FL.W.0065.110531T1200Z-110608T0800Z/ /NHRI3.1.ER.110531T1200Z.110605T0000Z.110608T0200Z.NO/ 909 AM CDT MON MAY 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY JUNE 08...THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * FROM TUESDAY MORNING TO WEDNESDAY JUNE 08. * AT 8 AM MONDAY THE STAGE WAS 14.7 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE ILLINOIS SIDE. $$
210 WGUS83 KPAH 310207 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 907 PM CDT MON MAY 30 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...INDIANA... WABASH RIVER AT NEW HARMONY .DUE TO HEAVY RAINFALL OVER THE NORTH SECTION OF THE BASIN OVER THE WEEKEND...WATER LEVELS WILL RISE ALONG THE WABASH RIVER WITH MINOR FLOOD CONDITIONS FORECAST TO DEVELOP AT NEW HARMONY WITHIN THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-185-193-INC051-129-010607- /O.CON.KPAH.FL.W.0065.110531T1200Z-110608T0800Z/ /NHRI3.1.ER.110531T1200Z.110605T0000Z.110608T0200Z.NO/ 907 PM CDT MON MAY 30 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * FROM TUESDAY MORNING TO WEDNESDAY JUNE 08 * AT 8:30 PM MONDAY THE STAGE WAS 14.9 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 16.0 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT. * IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE ILLINOIS SIDE. $$
166 WGUS83 KPAH 311406 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 906 AM CDT TUE MAY 31 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS AND INDIANA...WABASH RIVER AT NEW HARMONY AFFECTING GALLATIN...WABASH...WHITE...GIBSON AND POSEY COUNTIES .DUE TO RAINFALL OVER THE WEEKEND NORTH OF THE NEW HARMONY INDIANA AREA...WATER LEVELS ALONG THE WHITE RIVER WILL RISE OVER THE NEXT FEW DAYS WITH MINOR FLOOD CONDITIONS EXPECTED LATER AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-185-193-INC051-129-011806- /O.EXT.KPAH.FL.W.0065.000000T0000Z-110609T1300Z/ /NHRI3.1.ER.110531T1800Z.110604T1200Z.110609T0700Z.NO/ 906 AM CDT TUE MAY 31 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * UNTIL THURSDAY JUNE 09. * AT 9 AM TUESDAY THE STAGE WAS 14.9 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON. * IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE ILLINOIS SIDE. $$
305 WGUS83 KPAH 010215 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 915 PM CDT TUE MAY 31 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...INDIANA... WABASH RIVER AT NEW HARMONY .DUE TO RAINFALL OVER THE WEEKEND NORTH OF THE NEW HARMONY INDIANA AREA...WATER LEVELS ALONG THE WHITE RIVER WILL RISE OVER THE NEXT FEW DAYS WITH MINOR FLOOD CONDITIONS EXPECTED LATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-185-193-INC051-129-020615- /O.CON.KPAH.FL.W.0065.000000T0000Z-110609T1300Z/ /NHRI3.1.ER.110601T0010Z.110604T1200Z.110609T0700Z.NO/ 915 PM CDT TUE MAY 31 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * UNTIL THURSDAY JUNE 09 * AT 8:30 PM TUESDAY THE STAGE WAS 15.0 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE ILLINOIS SIDE. $$
271 WGUS83 KPAH 011445 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 945 AM CDT WED JUN 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS AND INDIANA...WABASH RIVER AT NEW HARMONY AFFECTING GALLATIN...WABASH...WHITE...GIBSON AND POSEY COUNTIES .DUE TO HEAVY RAINS ACROSS NORTHERN INDIANA...PORTIONS OF THE WABASH RIVER CONTINUE TO RISE. MINOR FLOODING IS NOW OCCURRING AT NEW HARMONY WITH AN EXPECTED CREST ONE FOOT ABOVE FLOOD STAGE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-185-193-INC051-129-021845- /O.EXT.KPAH.FL.W.0065.000000T0000Z-110609T0000Z/ /NHRI3.1.ER.110601T0010Z.110604T1800Z.110608T1800Z.NO/ 945 AM CDT WED JUN 1 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * UNTIL WEDNESDAY JUNE 08. * AT 9 AM WEDNESDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 16.0 FEET BY SUNDAY MORNING. * IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE ILLINOIS SIDE. $$
009 WGUS83 KPAH 020224 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 924 PM CDT WED JUN 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...INDIANA... WABASH RIVER AT NEW HARMONY .DUE TO HEAVY RAINS ACROSS NORTHERN INDIANA...PORTIONS OF THE WABASH RIVER CONTINUE TO RISE. MINOR FLOODING IS NOW OCCURRING AT NEW HARMONY WITH AN EXPECTED CREST ONE FOOT ABOVE FLOOD STAGE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-185-193-INC051-129-030624- /O.CON.KPAH.FL.W.0065.000000T0000Z-110609T0000Z/ /NHRI3.1.ER.110601T0010Z.110604T1800Z.110608T1800Z.NO/ 924 PM CDT WED JUN 1 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * UNTIL WEDNESDAY JUNE 08 * AT 8:30 PM WEDNESDAY THE STAGE WAS 15.2 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EARLY AFTERNOON. * IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE ILLINOIS SIDE. $$
544 WGUS83 KPAH 021333 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 833 AM CDT THU JUN 2 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS AND INDIANA...WABASH RIVER AT NEW HARMONY AFFECTING GALLATIN...WABASH...WHITE...GIBSON AND POSEY COUNTIES .WATER LEVELS WILL CONTINUE TO SLOWLY RISE ALONG PORTIONS OF THE WABASH RIVER WITH MINOR FLOOD CONDITIONS PERSISTING AT NEW HARMONY INDIANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-185-193-INC051-129-031733- /O.EXT.KPAH.FL.W.0065.000000T0000Z-110608T0800Z/ /NHRI3.1.ER.110601T0010Z.110605T0000Z.110608T0200Z.NO/ 833 AM CDT THU JUN 2 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * UNTIL LATE TUESDAY NIGHT. * AT 8 AM THURSDAY THE STAGE WAS 15.3 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 16.0 FEET BY SUNDAY MORNING. * IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE ILLINOIS SIDE. $$
007 WGUS83 KPAH 030151 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 851 PM CDT THU JUN 2 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...INDIANA... WABASH RIVER AT NEW HARMONY .WATER LEVELS WILL CONTINUE TO SLOWLY RISE ALONG PORTIONS OF THE WABASH RIVER WITH MINOR FLOOD CONDITIONS PERSISTING AT NEW HARMONY INDIANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-185-193-INC051-129-040551- /O.CON.KPAH.FL.W.0065.000000T0000Z-110608T0800Z/ /NHRI3.1.ER.110601T0010Z.110605T0000Z.110608T0200Z.NO/ 851 PM CDT THU JUN 2 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * UNTIL LATE TUESDAY NIGHT * AT 8:30 PM THURSDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY BEFORE MIDNIGHT. * IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE ILLINOIS SIDE. $$
436
WGUS83 KPAH 031915
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
215 PM CDT FRI JUN 3 2011
...THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT THE FOLLOWING
LOCATION...AFFECTING ILLINOIS AND INDIANA...
NEW HARMONY...AFFECTING GALLATIN...WABASH...WHITE...GIBSON AND
POSEY COUNTIES.
.MINOR FLOODING IS OCCURRING ON THE WABASH RIVER AT NEW HARMONY...
AND THE LEVEL CONTINUES TO FALL. LATEST STAGE WAS 15.6 FEET...FLOOD
STAGE IS 15 FEET. SEE THE LATEST INFORMATION BELOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/
&&
ILC059-185-193-INC051-129-042315-
/O.EXT.KPAH.FL.W.0065.000000T0000Z-110608T1200Z/
/NHRI3.1.ER.110601T0010Z.110604T1800Z.110608T0600Z.NO/
215 PM CDT FRI JUN 3 2011
THE FLOOD WARNING CONTINUES FOR
THE WABASH RIVER AT NEW HARMONY.
* UNTIL WEDNESDAY MORNING
* AT 1:30 PM FRIDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.9 FEET BY
SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE
ILLINOIS SIDE.
$$634 WGUS83 KPAH 040151 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 851 PM CDT FRI JUN 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...INDIANA... WABASH RIVER AT NEW HARMONY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-185-193-INC051-129-050551- /O.CON.KPAH.FL.W.0065.000000T0000Z-110608T1200Z/ /NHRI3.1.ER.110601T0010Z.110604T1800Z.110608T0600Z.NO/ 851 PM CDT FRI JUN 3 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * UNTIL WEDNESDAY MORNING * AT 8:30 PM FRIDAY THE STAGE WAS 15.6 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO 15.9 FEET BY SUNDAY MORNING AND THEN WILL START A SLOW FALL. * IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE ILLINOIS SIDE. $$
886
WGUS83 KPAH 042012
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
312 PM CDT SAT JUN 4 2011
...THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT THE FOLLOWING
LOCATION...AFFECTING ILLINOIS AND INDIANA...
NEW HARMONY...AFFECTING GALLATIN...WABASH...WHITE...GIBSON AND
POSEY COUNTIES.
.THE WABASH RIVER IS CRESTING AT NEW HARMONY AND SHOULD BEGIN FALLING
BY TOMORROW. SEE THE LATEST INFORMATION BELOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/
&&
ILC059-185-193-INC051-129-060012-
/O.CON.KPAH.FL.W.0065.000000T0000Z-110608T1200Z/
/NHRI3.1.ER.110601T0010Z.110605T0000Z.110608T0600Z.NO/
312 PM CDT SAT JUN 4 2011
THE FLOOD WARNING CONTINUES FOR
THE WABASH RIVER AT NEW HARMONY.
* UNTIL WEDNESDAY MORNING
* AT 2:30 PM SATURDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 15.8 FEET
BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE
ILLINOIS SIDE.
$$367 WGUS83 KPAH 050114 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 814 PM CDT SAT JUN 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...INDIANA... WABASH RIVER AT NEW HARMONY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-185-193-INC051-129-060514- /O.EXT.KPAH.FL.W.0065.000000T0000Z-110608T0700Z/ /NHRI3.1.ER.110601T0010Z.110604T1330Z.110608T0100Z.NO/ 814 PM CDT SAT JUN 4 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * UNTIL LATE TUESDAY NIGHT * AT 7:30 PM SATURDAY THE STAGE WAS 15.6 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE ILLINOIS SIDE. $$
068
WGUS83 KPAH 051906
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
206 PM CDT SUN JUN 5 2011
...THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT THE FOLLOWING
LOCATION...AFFECTING ILLINOIS AND INDIANA...
NEW HARMONY...AFFECTING GALLATIN...WABASH...WHITE...GIBSON AND
POSEY COUNTIES.
.MINOR FLOODING CONTINUES ON THE OHIO RIVER AT CAIRO. SEE THE LATEST
INFORMATION BELOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/
&&
ILC059-185-193-INC051-129-062306-
/O.EXT.KPAH.FL.W.0065.000000T0000Z-110608T0000Z/
/NHRI3.1.ER.110601T0010Z.110604T1330Z.110607T1800Z.NO/
206 PM CDT SUN JUN 5 2011
THE FLOOD WARNING CONTINUES FOR
THE WABASH RIVER AT NEW HARMONY.
* UNTIL TUESDAY EVENING
* AT 1:30 PM SUNDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUES TO FALL.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE
ILLINOIS SIDE.
$$330 WGUS83 KPAH 060144 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 844 PM CDT SUN JUN 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...INDIANA... WABASH RIVER AT NEW HARMONY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-185-193-INC051-129-070544- /O.CON.KPAH.FL.W.0065.000000T0000Z-110608T0000Z/ /NHRI3.1.ER.110601T0010Z.110604T1330Z.110607T1800Z.NO/ 844 PM CDT SUN JUN 5 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * UNTIL TUESDAY EVENING * AT 7:30 PM SUNDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND SHOULD GO BELOW FLOOD STAGE ON TUESDAY. * IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE ILLINOIS SIDE. $$
330 WGUS83 KPAH 070200 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 900 PM CDT MON JUN 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...INDIANA... WABASH RIVER AT NEW HARMONY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-185-193-INC051-129-071200- /O.CON.KPAH.FL.W.0065.000000T0000Z-110607T1200Z/ /NHRI3.1.ER.110601T0010Z.110604T1330Z.110607T0600Z.NO/ 900 PM CDT MON JUN 6 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * UNTIL TUESDAY MORNING * AT 8:30 PM MONDAY THE STAGE WAS 15.0 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE ILLINOIS SIDE. $$
143 WGUS83 KPAH 070602 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 102 AM CDT TUE JUN 7 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ILLINOIS...INDIANA... WABASH RIVER AT NEW HARMONY .THE RIVER GAGE AT NEW HARMONY INDIANA HAS GONE BELOW FLOOD STAGE. FOR THIS REASON...THE FLOOD WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-185-193-INC051-129-070632- /O.CAN.KPAH.FL.W.0065.000000T0000Z-110607T1200Z/ /NHRI3.1.ER.110601T0010Z.110604T1330Z.110607T0137Z.NO/ 102 AM CDT TUE JUN 7 2011 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT NEW HARMONY. * AT 12:30 AM TUESDAY THE STAGE WAS 14.9 FEET. * FLOOD STAGE IS 15.0 FEET. * FELL BELOW FLOOD STAGE AT 8:37 PM MONDAY. * FORECAST...THE RIVER WILL FALL TO 14.6 FEET BY TUESDAY MORNING. * IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE ILLINOIS SIDE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at May 29, 2:41 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 29, 2:41 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
241 PM CDT SUN MAY 29 2011
.DISCUSSION...
HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES WILL KEEP CONDITIONS
DRY AND HOT ACROSS THE PAH FORECAST AREA THROUGH TUESDAY NIGHT.
SOUTH WINDS WILL CONTINUE TO PUMP WARM MOIST AIR INTO THE
REGION...WITH LOWS AROUND 70 AND HIGHS IN THE LOWER 90S. GFS
GENERATES SOME LIGHT QPF OVER THE AREA ON TUESDAY...BUT PREFERRED
TO KEEP IT DRY FOR NOW. BETTER CHANCES ARRIVE ON WEDNESDAY AS
GFS...ECMWF AND NAM ALL CONTINUE TO SHOW A WEAK COLD FRONT MOVING
INTO THE AREA. BOTH THE NAM AND GFS SHOW SOME LIGHT QPF...WHILE
THE ECMWF KEEPS US DRY. CONTINUED WITH SLIGHT CHANCE POPS FOR
DURING THE DAY WEDNESDAY.
THE FRONT WILL LIFT BACK NORTH WEDNESDAY NIGHT...SO TEMPERATURES
WILL ONLY BE A COUPLE OF DEGREES LOWER AT BEST FOR WEDNESDAY.
SOUTH WINDS FOR THE END OF THE WORK WEEK INTO THE WEEKEND WILL
KEEP TEMPERATURES HOT WITH READINGS AROUND 10 DEGREES OR MORE
ABOVE NORMAL.
MAV AND MET GUIDANCE ARE CONSISTENT AND WITHIN A COUPLE OF DEGREES
OF EACH OTHER...SO STAYED CLOSE TO GUIDANCE TEMPS. MEX GUIDANCE IS
TRENDING WARMER LATE IN THE WEEK...SO TRENDED FORECAST TEMPS A
LITTLE WARMER ALSO...THOUGH NOT AS WARM AS MEX AT THIS POINT.
&&
.AVIATION...
SOUTH TO SOUTHWEST WINDS WILL GUST 20 TO 30 KTS THROUGH 01Z THEN
LEVEL OFF TO SOUTH AOB 10 KTS. CONVECTION TO THE NORTH WILL PUSH
SOME HIGH CLOUDS SOUTH INTO THE AREA FROM TIME TO TIME.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BALLARD-
CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
WEBSTER.
MO...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BOLLINGER-
BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
WAYNE IL-WHITE-WILLIAMSON.
IN...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GIBSON-PIKE-
POSEY-SPENCER-VANDERBURGH-WARRICK.
&&
RST/CNHazardous weather outlook, May 29, 3:36 AM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 336 AM CDT SUN MAY 29 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-301000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 336 AM CDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A LAKE WIND ADVISORY IS IN EFFECT TODAY. SEE THE ADVISORY FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
Nearby
River Flood Warnings in Illinois, 2011River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.